# SDR 20000608SH019

- Difficulty date: May 19, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Cover
- Part number: 123412
- Condition: Cracked
- Location: Valve
- Part time: 28,036 hours
- Component: Manual Sov, Rotol
- Component part number: 1U1234
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER ON VALVE IS CRACKED COMPLETELY ACROSS.  POSSIBLE CAUSE:  FATIGUE, OVERPRESSURED.  (X)
